MAUDE Adverse Event Report: RESPIRONICS, INC. ELEGANCE NEBULIZER; NEBULIZER SYSTEM, NON-HEATED

RESPIRONICS, INC. ELEGANCE NEBULIZER; NEBULIZER SYSTEM, NON-HEATED
Model Number 1099969
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation that an elegance nebulizer had a short in the power cord.There was no report of patient harm or injury.There was no report of medical intervention.The device has not been returned to the manufacturer.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
The manufacturer received new and relevant information on 07/30/2025.The device was returned to the manufacturer¿s product investigation for investigation.The manufacturer visually inspected the device.The pil could not confirm the complaint of ¿short in the power cord¿.The motor rotated with minimal effort after it was ¿broke¿ free.The device was put back together.The power cord was plugged into the wall and the on/off switch was turned on.The motor turned on and was run for approximately 30 minutes.The device did not get hot or smell.Additional findings: the motor was locked up but once hand spun, it rotated with minimal effort.Pil determined contamination caused the motor to lock up.Section g3 and h6 have been updated in this follow up report.

Brand Name
ELEGANCE NEBULIZER
Common Device Name
NEBULIZER SYSTEM, NON-HEATED
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key17745945
Report Number2518422-2023-22946
Device Sequence Number5654297
Product Code BTI
UDI-Device Identifier00383730001623
UDI-Public00383730001623
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1099969
Device Catalogue Number1099969
Device Lot Number190722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown